# SDR ASAA0580213

- Difficulty date: April 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910411
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ELEVATOR ANTI-FLOAT TAB UPPER SURFACE DENTED.  INSTALLED REPAIR DOUBLERS.  (M)
